# SDR MASA200400564

- Difficulty date: October 4, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 20,765 hours, 23,689 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: YV04073840
- Condition: Smoke
- Location: Cabin Cooling
- Part time: 7,606 hours, 6,592 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 21,000 FEET PILOT REPORTED LITE SMOKE AND FUMES IN THE FLIGHT DECK AND CABIN.  MAINTENANCE TROUBLESHOOTING.  POSSIBLE ACM AND HEAT EXCHANGER REPLACEMENT.  AIRCRAFT IS REQUESTED FOR TEST FLIGHT AFTERWARDS.  10/5/04 MAINTENANCE REMOVED AND REPLACED THE DUAL HEAT EXCHANGER AND THE AIR CYCLE MACHINE.  HEAT EXCHANGER P/N 778683-2, S/N REMOVED 9802020.
